# SDR 9EKA20140314001

- Difficulty date: March 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N405R
- Make and model: Snias SA330J
- Aircraft serial: 1475
- Aircraft time: 15,614 hours, 9,095 cycles
- Engine: Tmeca TURMO4A
- Engine time: 4,643 hours, 6,621 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fcu
- Part number: 0064638630
- Part serial: D509B
- Condition: Damaged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  NR 2 ENGINE HAD AN NON-COMMANDED PARTIAL POWER LOSS.  A LOUD BANG WAS HEARD, THE NR 2 ENGINE NG DROPPED FROM 91 TO 72 PERCENT, T4 DROPPED FROM 568 TO 441.  AFTER 90 SECONDS, ENGINE SPOOLED BACK UP TO 80 PERCENT NG.  ACFT LANDED WITHOUT FURTHER INCIDENT.
